Article: The identity of some marine annelid worms in the United States National Museum
Add this to your Mendeley library Report an error

Title

The identity of some marine annelid worms in the United States National Museum

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

92

Series / Issue

Issue: 3142

Pages

101--140

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.92-3142.101

Title

The identity of some marine annelid worms in the United States National Museum

By

Hartman, Olga

Genre

Article

Date of Publication

1942

Original Publication

Proceedings of the United States National Museum.

Volume

92

Series / Issue

Issue: 3142

Pages

101--140

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.92-3142.101

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79895
ISSN: 0096-3801

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The identity of some marine annelid worms in the United States National Museum</title>
</titleInfo>
<name>
<namePart>Hartman, Olga</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">92</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>92</number>
</detail>
<extent unit="pages">
<start>101</start>
<end>140</end>
</extent>
<date>1942</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/52743</identifier>
<identifier type="doi">10.5479/si.00963801.92-3142.101</identifier>
<accessCondition type="useAndReproduction">Public domain. The BHL considers that this work is no longer under copyright protection.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart52743,
title = {The identity of some marine annelid worms in the United States National Museum},
journal = {Proceedings of the United States National Museum.},
volume = {92},
copyright = {Public domain. The BHL considers that this work is no longer under copyright protection.},
url = {https://www.biodiversitylibrary.org/part/52743},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Hartman, Olga},
year = {1942},
pages = {101--140},
}

Download RIS citation

TY - JOUR
TI - The identity of some marine annelid worms in the United States National Museum
T2 - Proceedings of the United States National Museum.
VL - 92
IS - 3142
UR - https://www.biodiversitylibrary.org/part/52743
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1942
SP - 101
EP - 140
DO - 10.5479/si.00963801.92-3142.101
SN - 0096-3801
AU - Hartman, Olga
ER -